|Missed PEP pill
Nov 29, 2009
Hi Dr. Im sorry for asking so much, I know you have many people who need to hear from you. But I just realized that I mixed up my PEP pills on day 7. I took Stocrin at 6am and again at 4pm. I was supposed to take Truvada at 6am, so I missed that dose. I have been reading everything I can and I know that the first week is very critical so now I am worried again. Is this mistake likely to have a big effect on the treatment? Should I take a double dose of truvada today? I think the pills are making me disoriented. Thanks for the help
Response from Dr. McGowan
It is important at this point that you see your doctor who prescribed the PEP regimen as soon as possible. The disorientation that you are experiencing may be related to the Stocrin (or Efavirenz). I would not double on doses in the event of missed doses. This may only contribute to side effects without giving you any treatment benefit. I talk to or see patients on at least a weekly basis on their PEP regimens to monitor compliance and to deal with or address any side effects. Thanks Joe
Failing on Truvada and Efavirenz
How do I improve my lab results?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.